# SDR ZZDA2007305

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC QUANTITY LOW.  SERVICED RIGHT HYD SYSTEM TO FULL, BLEED HYD SYSTEM AND INSPECTED A/C FOR HYD LEAKS.  NO LEAKS NOTED IAW B-717 AMM 12-13-01, A/C OK FOR SERVICE.
